# SDR 2006UALA01007

- Difficulty date: May 18, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 25,145 hours, 9,582 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT MOUNTED ON FORWARD CORNER OF FIRST CLASS COAT CLOSET INOP.  FOUND BROKEN WIRE.  REPLACED LIGHT ASSEMBLY, CHECKS OK
